# SDR AALA970634

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1768D
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Needed Purging
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

EZE - FLT 900 - DURING TAKEOFF ROLL AT APPROXIMATELY 100 KTS, MOMENTARILY LOST CAPTAIN AND F/O AIRSPEED INDICATIONS.  INDICATIONS RETURNED UNTIL SHORTLY AFTER TAKEOFF AND THEN INDICATIONS WERE LOST AGAIN ACCOMPANIED BY WINDSHEAR ALERT, ELEVATOR FEEL SELECT MANUAL, FADEC FAIL AND FLAP LIMIT.  AIRCRAFT DUMPED FUEL AND RETURNED TO EZE, LANDING WITHOUT INCIDENT.  REMOVED BUGS AND HORNET NEST DEBRIS FROM PITOT TUBES AND PURGED PITOT SYSTEM.  ACCOMPLISHED PITOT STATIC SYSTEM TEST WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
